# SDR DALA2023072005867

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 74,882 hours, 9,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 WHITE EMER FLOOR PATH LIGHT AT 32 A/B INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT AT SEAT 32AB. (9144358)
